MAUDE Adverse Event Report: ARTHREX, INC. CORACOID DRILL GUIDE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. CORACOID DRILL GUIDE; ORTHOPEDIC MANUAL SURG INSTR
Model Number CORACOID DRILL GUIDE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a knee surgery the device broke at the weld.There was no harm for patient, operator or third party.The surgery was finished successfully and the same device was used anyway.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that during a knee surgery the device broke at the weld.Since the device was not returned, an evaluation on the product could not be performed and the reported event cannot be verified.A most likely cause is that the user forcibly opens the handle while it is still engaged by the ratchet mechanism.

Brand Name
CORACOID DRILL GUIDE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19398959
Report Number1220246-2024-03974
Device Sequence Number12499273
Product Code MDM
UDI-Device Identifier00888867040854
UDI-Public00888867040854
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCORACOID DRILL GUIDE
Device Catalogue NumberAR-7000-07
Device Lot Number45552228
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Initial Report FDA Received Date05/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown